Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Grey spots on shaft of penis, lighter when erect. On Depakote for seizures. What are these ?

On the shaft of my penis i have noticed a few spots that appear grey when it is flaccid. My entire penis is a different color than the rest of my skin. When erect the areas that have the spots become lighter and look like the rest of the foreskin . These spots cause no pain or problems and my body temp is normal here. The only medication i am taking is depakote for seizures. I am wondering what these spots are and if I should be concerned?
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have what are called as Fordyce spots over penis.These are visible sebaceous glands

The penile skin is rich in sebaceous glands and hence prone to get more sebaceous cyst due to accumulation of sebum beneath the skin.
Normally they fade away without treatment however they need to be treated if increase in size or get infected.
Please do not worry they will get fade away over a period of time.

Answered: Thu, 19 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor